# SDR DALA2015070304102

- Difficulty date: July 3, 2015
- Submitted: July 3, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA OF FUEL ACCESS PANEL 1410C.   CORROSION WAS REMOVED AND FOUND OUT LIMITS.  FUEL ACCESS PLATE WAS REPLACED IAW SRM 51-22-2A.
